# SDR ANCF20241129026

- Difficulty date: November 29, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N945AV
- Make and model: Airbus A320-214
- Aircraft serial: 4733
- Aircraft time: 30,815 hours, 19,227 cycles
- Engine: Cfmint CFM565B43
- Engine time: 28,233 hours, 24,795 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Pressure Switch
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB APU AUTO SHUTDOWN, 3 START ATTEMPED NO SATISFACTORY - IN ACCORDANCE WITH AMM 49-94-14-00-003/400-003 THE IL PRESSURE SWITCH 8091 KM WAS REPLACED , SELF TEST WAS SATISFACTORY
